# SDR VTZA990037

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 7318 - CHO-IAD - DURING APPROACH, AIRCRAFT EXPERIENCED IN FLIGHT SHUTDOWN OF LEFT ENGINE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT FUEL CONTROL FOR ADDITIONAL PRECAUTION, FUEL PUMP P/N 897400-7 AS ALSO REPLACED.  AIRCRAFT WAS RELEASED FOR MAINTENANCE ACCEPTANCE FLIGHT, WHICH WAS SATISFACTORY.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (M)
